MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES GORE DUALMESH® BIOMATERIAL; MESH, SURGICAL, POLYMERIC

W.L. GORE & ASSOCIATES GORE DUALMESH® BIOMATERIAL; MESH, SURGICAL, POLYMERIC
Model Number 1DLMC203
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); Hernia (2240); Obstruction/Occlusion (2422); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2014
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).(b)(6).It should be noted that the gore® dualmesh® biomaterial instructions for use addresses the following adverse reactions among others: ¿possible adverse reactions with the use of any tissue deficiency prosthesis may include, but are not limited to, contamination, infection, inflammation, adhesion, fistula formation, seroma formation, hematoma, and recurrence.The gore® dualmesh® biomaterial instructions for use also states: ¿strict aseptic techniques should be followed.If an infection develops, it should be treated aggressively.An unresolved infection may require removal of the material.
 
Event or Problem Description
It was reported to gore that the patient underwent ventral hernia repair on (b)(6) 2005 whereby a gore® dualmesh® biomaterial was implanted.The complaint alleges that on (b)(6) 2014 an additional procedure occurred whereby the gore device was explanted.It was reported the patient alleges the following injuries: infection, chronic pain, adhesion, hernia recurrence, mesh erosion, obstruction, vomiting and swelling abdomen.Additional event specific information was not provided.
 
Additional Manufacturer Narrative
H6: conclusion code remains unchanged.H10/11: added medical record information.Additional details regarding the patient's clinical course were ascertained from a review of medical records and are as follows: (b)(6) 2005: [missing records: an operative report detailing the implantation of the gore® dualmesh® biomaterial and the gore-tex® soft tissue patch was not provided.] (b)(6) 2005:[facility ni].Implant sticker.Gore dualmesh® biomaterial.Ref catalogue number: 1dlmc03.Lot batch code: [illegible].W.L.Gore & associates.[nurse reviewer note: very poor copy; difficult to read.] implant sticker.Gore-tex soft tissue patch.Lot: 02064687.Item: 1315020020.The records confirm a gore® dualmesh® biomaterial (1dlmc03/[illegible]) and a gore-tex® soft-tissue patch (02064687/1315020020) were implanted during the procedure.Records span (b)(6) 2005 to (b)(6) 2005.A potential relationship, if any, between the alleged injuries or complications and the gore device is unclear from the provided information at this time.It should be noted that the gore® dualmesh® biomaterial instructions for use addresses the following adverse reactions among others: ¿possible adverse reactions with the use of any tissue deficiency prosthesis may include, but are not limited to, contamination, infection, inflammation, adhesion, fistula formation, seroma formation, hematoma, and recurrence.The gore® dualmesh® biomaterial instructions for use also states: ¿strict aseptic techniques should be followed.If an infection develops, it should be treated aggressively.An unresolved infection may require removal of the material.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects" or has "malfunctioned".These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
B7: added medical history.H6: conclusion code remains unchanged.H10/11: added medical record information.Additional details regarding the patient's clinical course were ascertained from a review of medical records and are as follows: relevant medical information: (b)(6) 2005: (b)(6) hospital.(b)(6) , md.History and physical.Patient of dr.(b)(6) ; seen at his request regarding abdominal pain and an apparent hernia.Tells me she has had multiple abdominal hernias fixed.Recently one of her animals jumped on her, she developed pain.Does have constipation, some nausea, no vomiting.Limited ambulation due to previous car wreck; injury to right knee and ankle surgery.Surgical history: multiple abdominal hernias, appendectomy, complete hysterectomy, cesarean section.Social history: occasional tobacco and alcohol use.Gastrointestinal: nausea and abdominal pain, especially from pubic area to umbilicus area.Abdomen moderately protuberant with well-healed surgical scars.Does have a significant bulge in suprapubic area.Tender, deep guarding, good bowel sounds.Impression: recurrent ventral incisional hernia; abdominal pain due to hernia.Debilitation due to car accident.History of hypertension, obesity, degenerative joint disease.Plan: ct scan abdomen/pelvis with no contrast; proceed from there.She knows not to do any heavy lifting, but does not think she does anyway.Has been on every kind of diet known and loses weight and gains weight; thinking about gastric bypass surgery.May need hernia done before that or after that, but told her to at least talk to gastric bypass surgeon.(b)(6) 2005: (b)(6) hospital.Perioperative record.Weight 261 [lbs.], obese.Wound classification: ii.Implant #1 and #2 procedure: ventral incisional hernia repairs x2 with gore-tex mesh.Reduction of the incarcerated lower ventral hernia containing only omentum.Implant #1: gore® dualmesh® biomaterial [1dlmc03/03462774, [ni] [not indicated].Implant #2: gore-tex® soft-tissue patch [02064687/1315020020, [ni].Implant #1 and #2 date: (b)(6) , 2005; hospitalization (b)(6) 2005.(b)(6) 2005: (b)(6) hospital.(b)(6) , md.Operative report.Preoperative diagnosis: large symptomatic ventral incisional hernia.Postoperative diagnosis: complex ventral incisional hernia in the lower abdomen.Ventral incisional hernia in the upper abdomen.Incarcerated ventral hernia in the lower abdomen.Anesthesia: general endotracheal.Estimated blood loss: less than 100 ml.Complications: none noted at the time.Sponge, needle, and instrument counts: reported as corrected.Indications for surgery: this 56-year-old female had multiple ventral hernia repairs and apparently they had all broken down.At this time, we were going to try to repair laparoscopically with the mesh on the inside since we felt that she had significant panniculus and would not hold together with an open incision.Surgical technique: ¿after previous informed written consent, the patient was brought to the operating room suite.She was given preoperative antibiotics.Sequential hose were placed, and she was given subcutaneous lovenox.At this time, she was given general endotracheal anesthesia.An orogastric tube was placed.A foley catheter was placed.The abdomen was prepped with betadine.Sterile drapes were applied.A left upper quadrant small incision was performed using veress needle.The needle was removed.A 5-mm trocar was inserted and then the videoscope.Examination revealed significant adhesions in the midline, and there was incarcerated omentum in that lower hernia sac.She had an upper hernia sac to the right of the midline above the umbilicus.At this time, a 12-mm port was placed in that left mid abdomen.A 5-mm port was placed in the right mid abdomen.The omentum was slowly, bluntly, and sharply taken down.The small bleeders were weck-clipped, and i was able to successfully reduce the incarcerated omentum with no apparent injuries.At this time, further small 5-mm ports were inserted, one in her left lower quadrant and one in the right upper quadrant.I then [sic] a large piece, 20 x 30 cm of gore-tex mesh.Prolene sutures were placed to mark the mesh, and then it was inserted bluntly into the abdomen.The sutures were grasped and pulled up.We went ahead in a circular fashion using a pro-tacker, tacking the mesh to at least 3-4 cm past the lower ventral hernia site medially, laterally, superiorly, and inferiorly with no apparent injuries.Next, we took the 10 x 15 cm gore-tex mesh, and again, prolene sutures were placed to grasp it.It was inserted in the abdomen, pulled up against the abdominal wall.Again, using the pro-tacker, it was tacked in a circular fashion at least 2-3 cm outside the hernia sac.I think we had a good repair.No apparent injuries.No evidence of any bleeding.The ports were already removed under direct vision.Peritoneum was resolved.The left lateral port site that we had stretched, i went ahead and closed with some 0 vicryl and subcutaneous tissue with 3-0 vicryl.Skin wounds were closed with staples.Dressings were applied.The patient left the recovery room in stable condition.Gross findings: she had a complex ventral hernia.The largest was in the suprapubic area that had incarcerated omentum.The larger one just had adhesions.I was able to reduce the omentum in the smaller one in the right upper abdomen.We put two different pieces of gore-tex mesh 10 x 15 and 20 x 30 for repair.¿ relevant medical information: (b)(6) 2005: (b)(6) hospital.(b)(6) , do.Discharge summary.Final diagnosis: complex ventral incisional hernias, incarcerated.Surgery: ventral incisional hernia repair x 2, laparoscopic with gore-tex mesh and also reduction of the incarcerated lower ventral hernia.Complications: none.Hospital course and history: had been symptomatic with hernias; wanted them repaired knowing possible risks and complications.Able to laparoscopically perform hernia repairs with gore-tex mesh.Had incarcerated omentum in the lower portion that was reduced without any problems.Postoperatively, has done well.Has been eating, ambulating, urinating and has no pain; wants to go home.No lifting; may shower, walk and eat.See in office on tuesday, sooner if any problems.Tylenol or ibuprofen for pain.At this time, abdominal wounds are intact and dry.(b)(6) 2014: (b)(6) center.[signature illegible].Anesthesia record.Asa 2.Weight 193 lbs.(b)(6) 2014: (b)(6) center.(b)(6) , md.Operative report.Preoperative diagnosis: incisional hernia.Postoperative diagnosis: incisional hernia.Procedure: incisional hernia repair.First assistant: (b)(6) , md.Anesthesia: general endotracheal.Estimated blood loss: minimal.Specimen: hernia sac to pathology.Drains: 7-french tls drain.Complications: none.Brief history: this is a 64-year-old female who was sent to my office for evaluation of incisional hernia.She has a complex past surgical history with multiple previous abdominal operations including several hernia repairs.Imaging indicated a left lower quadrant hernia that was similar in location and anatomy to a spigelian hernia, though likely more related to previous surgery than anything else.She is quite symptomatic from this and we have agreed to repair this.We have discussed multiple approaches including laparoscopic versus open versus a combined approach.The patient understands that our operative plan will be fluid and change possibly over the course of the operation as we determine the best way to manage this intraoperatively.At the time, we are planning a combined laparoscopic and open approach.She expresses understanding and agrees to proceed.Procedure in details: ¿the patient was taken to the operating room, placed in the supine position, and general endotracheal anesthesia was induced.She was prepped and draped in the usual sterile fashion.My initial plan was to make an incision directly over the hernia sac in the left lower quadrant and reduce this in an open fashion.Then, depending on the nature of the defect, possibly place a hasson trocar here and use this to allow laparoscopic access to clear additional adhesions and potentially do a laparoscopic underlay after primary fascial repair.With this in mind, the incision was created over the hernia sac.Blunt and electrocautery dissection was used to skeletonize down to the hernia sac.The sac was opened.There were a couple of loops of small bowel as well a portion of the sigmoid colon within the sac.Adhesions were taken down to allow these to be fully reduced.The hernia sac was then skeletonized to the edge of the fascia.With a finger sweep, we were able to determine that we actually had a fairly clear space intra-abdominally here.The neck of the hernia defect itself was only about 4 cm in total diameter.At this time, i decided this would relatively easily close in a transverse fashion and that a simple underlay with a large ventralex hernia patch would probably be sufficient.A large ventralex st hernia patch was thus selected.It was tacked superiorly and inferiorly, using 2-0 prolene sutures.Additional prolene was placed on either side of the patch at cardinal points around the periphery of the patch.Once this was securely in place, the fascia was closed over the patch in a transverse fashion using interrupted pds figure-of-8 sutures.This resulted in a very nice repair.The subcutaneous wound was irrigated out thoroughly.A 7-french tls drain was placed within this wound cavity.It was brought out through a separate stab incision.The subcutaneous cavity was closed over the drain in two layers using 3-0 vicryl sutures.The skin was closed using a running 4-0 subcuticular suture.The patient tolerated the procedure well.There were no immediately apparent complications.She was extubated and taken to recovery in stable satisfactory condition.¿ (b)(6) 2014: (b)(6) center.Implant record.Ventralex st hernia patch.Bard.(b)(6) 2014: (b)(6) center.(b)(6) , md.Pathology report.Specimen source: 1.Hernia sac.Gross description: received in formalin labeled with the patient¿s name and ¿hernia sac¿ is a 4.5 x 3 x 1.4 cm tan-purple to gray irregular fibromembranous and fatty tissue.Sectioning reveals no gross abnormalities.Representative sections are submitted in ¿1a.¿ microscopic description: the specimen consists of fibrofatty soft tissue with areas of fibrosis.It is focally covered by a fibromembrane with mesothelium consistent with a hernia sac.Final diagnosis: soft tissue, ventral abdomen, hernia repair: hernia sac with fibrosis.(b)(6) 2014: (b)(6) center.(b)(6) , md.Progress notes.Ambulating, pain controlled, vital signs stable, afebrile.Abdomen benign, incision okay.Drain: 30 cc serosanguineous.Possible home if tolerates lunch and has good pain control on oral medications.(b)(6) 2019: [facility ni].(b)(6) , rn.Preoperative notes.Current medications: propranolol, miralax, lactulose, vitamin d2, potassium chloride, chemotherapy drug for rheumatoid arthritis, lisinopril, tizanidine.(b)(6) 2019: (b)(6) center.(b)(6) , md.Operative report.First assistant: (b)(6) , lvn.Preoperative diagnosis: ventral hernia, recurrent.Postoperative diagnosis: ventral hernia, recurrent, extensive adhesions.Procedure: robotic-assisted laparoscopic repair of ventral hernia with ventralight st mesh, extensive lysis of adhesions.Anesthesia: general endotracheal anesthesia by (b)(6) , crna/(b)(6) , md.Complications: none.Drains: none.Estimated blood loss: 15 ml.Fluid replacement: 2000 ml crystalloid.Operative findings: the patient had a recurrent ventral herniation in the lower abdomen, essentially the midline, which occurred between 2 areas of prior placement of mesh material, which had the appearance more of gore-tex than biologic.One piece was located in the mid anterior abdomen, and the other within the pelvis.Between the 2, there was a series of hernia defects, the largest individual defect measured 3 x 3 cm, located several cm inferior to the umbilicus.Inferior to that, there was a series of swiss cheeselike defects, covering an area measuring approximately 8 cm in vertical length, and 4-5 cm wide.The length of the entire expanse was 11 cm.Repair was performed with placement of ventralight st mesh, 10 cm x 20 cm, cut from the original 15 x 20 cm oval piece of mesh.Multiple extensive adhesions were lysed, which was time consuming.No evidence of acute bowel obstruction.Operative technique: ¿the patient was placed supine on the operating table and satisfactory general endotracheal anesthesia was induced.The abdomen was sterilely prepped using chloraprep and surgical field established with sterile linens.Initial entry into the abdomen occurred through the 12 mm incision made obliquely near the right costal margin laterally.This incision was carried down through subcutaneous tissue and hemostasis obtained with cautery.The fascia was gained, and a small incision made.Muscle separation was then performed to the peritoneum.The peritoneum was elevated and incised, and access into the peritoneal cavity was gained without complication.A 12 mm blunt hasson trocar was inserted.Insufflation was performed with carbon dioxide developing a pressure of 14-15 mmhg.An 8 mm robotic port was placed through the hasson trocar in piggyback fashion.The robotic camera was then utilized.Extensive adhesions were present within the abdomen.I was able to visualize 2 areas in the right abdomen where a trocar access could be established, 1 in the right mid abdomen laterally, and the other in the right lower quadrant.An 8 mm robotic ports were placed.Remote centers were adjusted appropriately.The patient was tilted 10 degrees to the left.The da vinci xi robot was then deployed from the patient¿s left side.The docking procedure was performed, stowing arm #1.Arm #3 was docked to the middle port on the right side.The robotic camera was reinserted, and the targeting procedure was completed.Arms #2 and #4 were sequentially docked.Instruments were placed, including a cartier grasper in arm #2, and monopolar curved scissors in arm #4.The scissors were later exchanged for mega suture cut needle driver.Extensive lysis of adhesions was necessary, dissecting the omentum and small bowel away from the anterior peritoneum.Prior surgery had been performed with placement of prior mesh as noted above, which covered the upper and mid abdomen.Dissection of adhesions away from the deep surface of the mesh was performed, a time-consuming process, ultimately resulting in good visualization of the upper abdomen.I did not see any obstructive changes currently.Inferior to this mesh, adhesions were taken down, an omentum and bowel was reduced and midline series of fascial defects presented.The largest opening was 3 x 3 cm with an area inferior to that measuring approximately 8 x 4 to 5 cm.Omentum and bowel were dissected free and reduced from these fascial defects without complication.Again, this was a slow in rather tedious process, enhanced with robotic assistance.More inferiorly, adhesions were taken down into the pelvis, and a segment of prior mesh was also encountered, and the adhesions dissected away from the undersurface.The patient had previous hysterectomy.To ensure that a partial small bowel obstruction was not present within the pelvis, pelvic adhesions were dissected free, and no acute point of obstruction was identified.Subsequently, #1 stratafix suture (pds) was deployed into the abdomen.In vertical fashion, with reduction of intraabdominal pressure, the hernia defect, or series of hernia defects were closed with a continuous placement of #1 stratafix.This was initiated in the pelvic region at the superior aspect of the mesh in the pelvis.The suture was run then superiorly.A 2nd suture was required to complete the closure, which allowed good approximation of fascial edges throughout the entire 11 cm length.Subsequently, ventralight st mesh was used as an underlay patch, oriented with the non-stick surface posteriorly against the bowel.This mesh was affixed to the anterior abdominal wall, overlapping the suture repair with at least 5 cm in all directions.The mesh was sutured to the abdominal wall anteriorly with a continuous 2-0 stratafix suture (monocryl).This suture was placed around the entire circumference of the mesh, as well as through central portions.Application was felt to be optimal.Hemostasis was noted.Subsequently, the needles and remnant suture material were removed.Robotic instruments were removed, including the camera, and the robot was undocked and moved aside.The robotic camera was utilized again to observe removal of the right upper quadrant cannula, with approximation of fascia using interrupted 0 vicryl suture.The other cannulae were removed with desufflation of the abdomen.Skin edges were reapproximated with skin clips.Sterile dressings were applied.All final counts were correct and the patient tolerated the procedure well.She was awakened, extubated, and transferred to the recovery room in good condition.¿ (b)(6) 2019: [facility ni].Implant record.Mesh ventralight 6x8.Manufacturer: bard.(b)(6) 2019: (b)(6) center.Discharge instructions.Follow up with dr.(b)(6).(b)(6) 2019.Discharge home with own care.May shower, no tub bath, no strenuous activity until after follow-up visit, no lifting, no driving for two weeks.Regular diet.(b)(6) 2020: (b)(6) hospital.(b)(6).Authorization for use or disclosure of protected health information.Information to be used or disclosed: hernia mesh repair surgery.Will be used for getting compensation on the breaking down of the mesh used at time of surgery.Purpose of disclosure: attorney/legal reasons.It should be noted that the gore® dualmesh® biomaterial instructions for use addresses the following adverse reactions among others: ¿possible adverse reactions with the use of any tissue deficiency prosthesis may include, but are not limited to, contamination, infection, inflammation, adhesion, fistula formation, seroma formation, hematoma, and recurrence." the gore® dualmesh® biomaterial instructions for use also states: ¿strict aseptic techniques should be followed.If an infection develops, it should be treated aggressively.An unresolved infection may require removal of the material.
 
Additional Manufacturer Narrative
H6: updated results code.Conclusion code remains unchanged.It should be noted that the gore® dualmesh® biomaterial instructions for use addresses the following adverse reactions among others: ¿possible adverse reactions with the use of any tissue deficiency prosthesis may include, but are not limited to, contamination, infection, inflammation, adhesion, fistula formation, seroma formation, hematoma, and recurrence.The gore® dualmesh® biomaterial instructions for use also states: ¿strict aseptic techniques should be followed.If an infection develops, it should be treated aggressively.An unresolved infection may require removal of the material.
 
Additional Manufacturer Narrative
H6: health effect impact code: f26: no health consequences or impact.H6: medical device component: g04088: membrane.The investigation has been completed.Based upon the totality of the information received over the course of the investigation and reported by gore in the previously submitted medical record narratives the following conclusions have been reached.As previously reported, all pertinent medical records requested may not have been received.Through gore's investigation and based on the available information there is no available information that reasonably suggests that a gore device may have caused or contributed to death, serious injury or reportable malfunction, and is no longer considered reportable.Therefore, this event is being coded as no clinical signs, symptoms or conditions, no health consequences or impact and will be closed as no problem detected.Previous patient codes were reported based on the original complaint and are no longer applicable and/or not reportable per gore¿s investigation.It should be noted that the gore® dualmesh® biomaterial instructions for use include warnings and addresses the following adverse reactions among others: ¿possible adverse reactions with the use of any tissue deficiency prosthesis may include, but are not limited to, contamination, infection, inflammation, adhesion, fistula formation, seroma formation, hematoma, and recurrence.¿ the instructions for use further warn: ¿as with any implantable surgical device, strict aseptic techniques should be followed.If an infection develops, it should be treated aggressively.An unresolved infection may require removal of the material.¿ procedure and specific patient factors may contribute to or cause infection, leading to contamination, exposure, lack of incorporation and/or seeding of device.Procedure related factors may include adherence to clinical guidelines on infection risk management, contamination of device prior to or during implant, and post-operative persistent/symptomatic seroma and wound management.Patient risk factors may include diabetes, smoking, age, malnutrition, immunosuppressive therapy, post-operative instruction noncompliance, and hygiene.Medical records that indicate mesh ¿movement¿ or that the device led to a recurrence may reflect a recurrence as a function of a patient¿s poor tissue quality leading to fascial dehiscence or loss of anchorage of fixation, or may be related to the hernia type, individual patient comorbidities, and technical and procedural aspects of the repair.These factors include but are not limited to, fixation type, mesh shape/sizing used, and defect closure decisions.Additionally, a new, unrelated hernia can occur but may be referred to as a recurrent hernia.As with any surgical procedure, there are always risks of complications for surgical repair of hernias and soft tissue deficiencies, with or without mesh.These may include but are not limited to, adhesions and related harms, bleeding, bowel obstruction, compromised device biocompatibility, contamination which may lead to patient harms, device damage, dysphagia, erosion or extrusion and related harms, exposure or protrusion and related harms, fever, fistula, gerd recurrence, defect recurrence and related harms, ileus, increased procedure time and related harms, irritation or inflammation, infection, mesh migration, mesh contraction, pain, paresthesia, perforation, revision/re-intervention, seroma or hematoma and related harms, tissue ischemia, wound complications and wound dehiscence and additional intervention including surgery.Many of the potential complications are associated with the patient¿s underlying disease progression, co-morbidities, additional medical history and/or other surgical procedures.The above inherent risks are typically detailed in standard informed consent documents.Based upon the information received, the device was not available for evaluation, therefore, a direct product analysis could not be conducted.Review of the manufacturing and sterilization records verified that the lot met all pre-release specifications.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects" or has "malfunctioned".These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
GORE DUALMESH® BIOMATERIAL
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
Manufacturer (Section G)
MEDICAL WOODY MOUNTAIN B/P
3750 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
heidi womble
9285263030
MDR Report Key10094294
Report Number2017233-2020-00389
Device Sequence Number3881970
Product Code FTL
UDI-Device Identifier00733132601066
UDI-Public00733132601066
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K992189
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Device Explanted Year2014
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 09/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/20/2009
Device Model Number1DLMC203
Device Catalogue Number1DLMC203
Device Lot Number03452774
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Not provided
Not provided
Initial Report FDA Received Date05/27/2020
Supplement Report FDA Received Date06/11/2020
03/07/2021
05/10/2021
09/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/21/2004
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age64 YR
Patient SexUnknown
Patient Weight118 KG